Abdulahad, G., Sallo, A. (2007). A local Existence Theorem For Certain Fractional Differential Equations. Jornal of Al-Muthanna for Agricultural Sciences, 18(2), 117-125.
Goseph G Abdulahad; Azhaar H Sallo. "A local Existence Theorem For Certain Fractional Differential Equations". Jornal of Al-Muthanna for Agricultural Sciences, 18, 2, 2007, 117-125.
Abdulahad, G., Sallo, A. (2007). 'A local Existence Theorem For Certain Fractional Differential Equations', Jornal of Al-Muthanna for Agricultural Sciences, 18(2), pp. 117-125.
Abdulahad, G., Sallo, A. A local Existence Theorem For Certain Fractional Differential Equations. Jornal of Al-Muthanna for Agricultural Sciences, 2007; 18(2): 117-125.